# SDR WTAA950198

- Difficulty date: May 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N451UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120108
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Trim Resistor
- Part number: ST3152
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FAT - THE LT ENGINE T6 LIMITED DURING TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE REPLACED LT ENGINE TRIM RESISTOR, PERFORMED ENGINE GROUND RUN.  ALL ENGINE PARAMETERS WITHIN LIMITS.  ACFT RETURNED TO SERVICE.  (Z)
